Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: J.~A.~Baars and J.~A.~M.~de~Groot
Title: On topological and linear equivalence of certain function spaces
Additional book information CWI Tract {86}, Centrum Wisk. Inform., Amsterdam, 1992, 201 pp., DFL 60.00. ISBN 90 6196 411 3.

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: J. Schmets
Journal: Bull. Amer. Math. Soc. 30 (1994), 315-318
PII: S 0273-0979(1994)00477-X